# SDR JJBA20171002001

- Difficulty date: October 2, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 32,465 hours, 20,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMERGENCY CABIN LIGHT ILLUMINATED. FOUND P8100 AND J8100 CORRODED. R & R P8100 AND J8100 IAW AMM.
